CureZone   Log On   Join
 

Re: Mirena and its strange side effects by jessysnipsnip ..... Mirena, Skyla IUD Forum

Date:   2/9/2010 1:53:57 PM ( 11 years ago ago)
Hits:   1,572
URL:   https://curezone.org/forums/fm.asp?i=1569993

0 of 0 (0%) readers agree with this message.  Hide votes     What is this?

i know exactly how your feeling. it is horrific. and noone should feel like this. Post mirena i still have ten percent symptoms lingering, i am relating it to the silicone and the hormone, its in my blood post mirena how scary is that. i am getting more deeper testing done to make sure i have to permanent damage to my nervous system and to my heart and to my lungs and etc. i had mri s and ct sccans and everything was normal. but i will continue to find a diagnosis this evil thing definatly changed my body. Ibprofen was in the beggining, now muscle relaxers and occasionally pain medicine helps from dr. how pathetic is that , that is something that has i have to be careful taking and cant take it around the kids, but how else are we sopose to deal with the pain. you should check your silicone levels, mine after mirena was removed is still the level as a woman with silicone breast implants. that is why i compare my side effects to theres because i have same amount in my blood stream.
 

<< Return to the standard message view

fetched in 0.06 sec, referred by curezone.org/forums/fmp.asp?i=1569993